MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA TRACT; BALLOON, NASAL AIRWAY

ACCLARENT, INC. RELIEVA TRACT; BALLOON, NASAL AIRWAY
Model Number RT1640A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sinus balloon popped during inflation in patient around pressure of 10 atm.

Brand Name
RELIEVA TRACT
Common Device Name
BALLOON, NASAL AIRWAY
Manufacturer (Section D)
ACCLARENT, INC.
31 technology dr
irvine CA 92618
MDR Report Key19475871
Report Number19475871
Device Sequence Number6932827
Product Code QGK
UDI-Device Identifier10705031462649
UDI-Public(01)10705031462649
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/16/2024
Report Date (Section F) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT1640A
Device Catalogue NumberRT1640A
Device Lot Number221129A-PC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight73 KG
Patient RaceWhite
Date Report Sent to FDA05/16/2024